# SDR ASOA2014100311374

- Difficulty date: September 10, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,770 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM BS 364  400 HAS CORROSION.  R & R THE SEAT TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
